Palpitations, heart racing, heavy chest - Thyroid UK

Thyroid UK

116,968 members135,732 posts

Palpitations, heart racing, heavy chest

Maya_83
Maya_83

I've been getting these feelings for the last two weeks now. I initially thought I was under medicated.dose of Levo and t3 . 50mcg and 75mcg of Levo alternative days and t3 6.25mcg which I started about 4 days ago, but it seems to be getting worse. Now breathlessness and heavy head increasining to the point im in bed all day. Any one can help.??

Mediccheks have said Hashimoto's , is that correct from looking at my results? What would I need to do next ie: gp, what would they need to do next?

I'm going GF in two weeks

Thank you in advance

7 Replies
SlowDragon
SlowDragonAdministrator

What are your most recent results and ranges for ferritin? In previous post you say you are prescribed iron 3 x per day (so presumably Anaemic) but that you only take one iron tablet a day

If ferritin or iron are too low this may be cause of problems

Can you post ferritin result and ranges

Plus full iron panel results if you have them

Folate test result too

Do you supplement a good quality vitamin B complex?

Are you doing gluten challenge or why are you going gluten free in two weeks?

Maya_83
Maya_83 in reply to SlowDragon

Hi SlowDragon.

My ferritin was 77 (13-150)

Folate 19.4.( 3.8-9999)

Vit D 183

I take super b complex as well as folate (l-methylfolte) vitamin k2-mk7

Ferrous fumate makes me really constipated so take 1 a day.

SlowDragon
SlowDragonAdministrator in reply to Maya_83

These look good, much better than previous results.

You may get Improvements when change to strictly gluten free diet

You might consider reducing Levo to 50mcg per day. Your FT4 is just over range. But alternatively leave as is and retest 6-8 weeks after going GF.

Maya_83
Maya_83 in reply to SlowDragon

But I don't feel any better 😏 in bed most days. 😢.

Do I have Hashimoto's ? I'm so confused as I don't know much knowledge about thyroid etc..

Thank you

SlowDragon
SlowDragonAdministrator in reply to Maya_83

NHS would say no, because TPO antibodies are not above 34

However TG antibodies are raised. This can be due to Hashimoto's, but can also be other things (hence NHS reluctant to diagnose just on TG antibodies)

healthline.com/health/antit...

If you feel worse since going on Levothyroxine and/or T3 you may have to try reducing dose, or stopping, but need to do reduce slowly

Have you had scan of thyroid?

Or had adrenals tested. Short synathin test on NHS? or done a cortisol saliva test privately?

What's your vitamin B12 level?

Acne can be linked to B12 - either too much or too little

Perhaps a full B12 test, including homocysteine and MMA

nutris.viapath.co.uk/pages/...

Maya_83
Maya_83 in reply to SlowDragon

I feel the same since being in Levo and t3, no difference yet. Just really struggling from day to day which started about 1 and half years ago..

No scans been done on my thyroid.

B12 was above range 1310 ( 197-779)

Not had any adrenal tested too.

I get a week maybe where I feel kinda normal again then all of a sudden bed ridden !

Maya_83
Maya_83 in reply to SlowDragon

Going GF in two weeks as it Ramadan now. I'm fasting on and off, due to my health.

You may also like...